Kodai Mathematical Seminar Reports

The strong converse theorem in the decoding scheme of list size $L$

Shôichi Nishimura

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep., Volume 21, Number 4 (1969), 418-425.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138845989

Digital Object Identifier
doi:10.2996/kmj/1138845989

Mathematical Reviews number (MathSciNet)
MR0258521

Zentralblatt MATH identifier
0211.51404

Subjects
Primary: 94.10

Citation

Nishimura, Shôichi. The strong converse theorem in the decoding scheme of list size $L$. Kodai Math. Sem. Rep. 21 (1969), no. 4, 418--425. doi:10.2996/kmj/1138845989. https://projecteuclid.org/euclid.kmj/1138845989


Export citation

References

  • [1] ASH, R. B., Information theory. Wiley, New York (1965).
  • [2] FANO, R. G., Transmission of information. M. I. T. Press, Cambridge (1961)
  • [3] FEINSTEIN, A., Foundations of information theory. McGraw-Hill, New York (1958)
  • [4] GALLAGER, R. G., A simple derivation of the coding theorem and some appli cations. I. E. E. E. Trans. IT-11, (1965), 3-18.
  • [5] SHANNON, C. E., A mathematical theory of communication. B. S. TJ. 27 (1948), 379-423
  • [6] SHANNON, C. E., R. G. GALLAGER, AND E. R. BERLEKAMP, Lower bound to erro probability for coding on discrete memoryless channel (1); (2). Information and Control 10 (1967), 15-103; 522-552.
  • [7] WOLFOWITZ, J., Coding theorems of information theory. Printice-Hall Englewoo Cliffs NJ. (1961).